Stability Matters for Reaction–Diffusion–Equations on Metric Graphs Under the Anti-Kirchhoff Vertex Condition - Archive ouverte HAL Access content directly
Book Sections Year : 2020

Stability Matters for Reaction–Diffusion–Equations on Metric Graphs Under the Anti-Kirchhoff Vertex Condition

No file

Dates and versions

hal-04356115 , version 1 (20-12-2023)

Identifiers

Cite

José Lubary, Joachim von Below. Stability Matters for Reaction–Diffusion–Equations on Metric Graphs Under the Anti-Kirchhoff Vertex Condition. Atay, Fatihcan M. (Dir.); Kurasov, Pavel (Dir.); Mugnolo, Delio (Dir.). Discrete and Continuous Models in the Theory of Networks, 281, Springer International Publishing, pp.1-28, 2020, Operator Theory: Advances and Applications book series (OT,volume 281), 978-3-030-44096-1. ⟨10.1007/978-3-030-44097-8_1⟩. ⟨hal-04356115⟩
5 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More